# SDR ABXA010823

- Difficulty date: April 3, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 58,359 hours, 55,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 992345352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT STATION 775, RIGHT UPPER WHEEL WELL AT LONGERON 20.  REPLACED ANGLE AND REPAIRED AREA IAW DC-9 SRM.
